Assouad Dimension, Nagata Dimension, and Uniformly Close Metric Tangents
Le Donne, E., & Rajala, T. (2015). Assouad Dimension, Nagata Dimension, and Uniformly Close Metric Tangents. Indiana University Mathematics Journal, 64(1), 21-54. https://doi.org/10.1512/iumj.2015.64.5469
Published inIndiana University Mathematics Journal
© Indiana University Mathematics Journal. Published in this repository with the kind permission of the publisher.
We study the Assouad dimension and the Nagata dimension of metric spaces. As a general result, we prove that the Nagata dimension of a metric space is always bounded from above by the Assouad dimension. Most of the paper is devoted to the study of when these metric dimensions of a metric space are locally given by the dimensions of its metric tangents. Having uniformly close tangents is not sufficient. What is needed, in addition, is either that the tangents have dimension with uniform constants independent from the point and the tangent, or that the tangents are unique. We will apply our results to equiregular sub-Riemannian manifolds and show that, locally, their Nagata dimension equals the topological dimension.
Publication in research information system
MetadataShow full item record
Showing items with similar title or keywords.
Capogna, Luca; Citti, Giovanna; Le Donne, Enrico; Ottazzi, Alessandro (Elsevier Masson, 2019)We establish regularity of conformal maps between sub-Riemannian manifolds from regularity of Q-harmonic functions, and in particular we prove a Liouville-type theorem, i.e., 1-quasiconformal maps are smooth in all contact ...
Le Donne, Enrico; Lučić, Danka; Pasqualetto, Enrico (Springer, 2023)We prove that sub-Riemannian manifolds are infinitesimally Hilbertian (i.e., the associated Sobolev space is Hilbert) when equipped with an arbitrary Radon measure. The result follows from an embedding of metric derivations ...
Lehrbäck, Juha (Hebrew University Magnes Press; Springer, 2017)We establish both sufficient and necessary conditions for weighted Hardy inequalities in metric spaces in terms of Assouad (co)dimensions. Our sufficient conditions in the case where the complement is thin are new, even ...
A Primer on Carnot Groups: Homogenous Groups, Carnot-Carathéodory Spaces, and Regularity of Their Isometries Le Donne, Enrico (De Gruyter Open, 2017)Carnot groups are distinguished spaces that are rich of structure: they are those Lie groups equipped with a path distance that is invariant by left-translations of the group and admit automorphisms that are dilations with ...
Le Donne, Enrico; Züst, Roger (EDP Sciences, 2021)We formalize the notion of limit of an inverse system of metric spaces with 1-Lipschitz projections having unbounded fibers. The construction is applied to the sequence of free Carnot groups of fixed rank n and increasing ...